Couldn't find what you looking for?

TRY OUR SEARCH!

I’ve never been on this forum before, so I’m not sure what it’s like but I wondered if anyone could help me with my problem. I used to be really well controlled with my diabetes, I’ve used Lantus for ages, changing from the cartridge to the pen didn’t bother me, and I thought everything was fine. But recently (like the past week) I’ve started feeling like I’ve had a hypo after every meal. I’ve done my bloods and my blood glucose level has been around 70 so it is on the low side – I just don’t know why it’s happening. Has this happened to anyone else?

Loading...

Hiya – sounds like you’re having a really crummy time! Especially if things have been ticking along nicely up until now. I suppose there are a few things to think about here. At the end of the day peoples’ sensitivity to insulin can change and people do change their insulin for various reasons. And maybe that’s something you need to consider especially as your BG is measuring low. You should really go and chat to your doc about it as you’ve been steady for a long time.

The other thing is that there are other changes that can affect how your body responds to insulin including taking other medications and other illnesses. Have you started taking any other meds for other conditions not thinking that they could affect your insulin? And have you being feeling different in yourself recently. Your thyroid gland function is really important in the way that you body handle insulin, and any problems with that can have a real impact on you and your insulin, so if you’re really struggling after every meal there has to be an underlying cause and you should see you doc and ask him to check you and your meds out thoroughly. Hope you feel better soon

Reply

Loading...